Estamos realizando la búsqueda. Por favor, espere...

Optimal control of the two-dimensional evolutionary Navier-Stokes equations with measure valued controls

Abstract: In this paper, we consider an optimal control problem for the two-dimensional evolutionary Navier--Stokes system. Looking for sparsity, we take controls as functions of time taking values in a space of Borel measures. The cost functional does not involve directly the control but we assume some constraints on them. We prove the well-posedness of the control problem and derive necessary and sufficient conditions for local optimality of the controls.

 Autoría: Casas E., Kunisch K.,

 Fuente: SIAM Journal on Control and Optimization, 2021, 59(3), 2223-2246

 Editorial: Society for Industrial and Applied Mathematics

 Fecha de publicación: 17/06/2021

 Nº de páginas: 24

 Tipo de publicación: Artículo de Revista

 DOI: 10.1137/20M1351400

 ISSN: 0363-0129,1095-7138

 Proyecto español: MTM2017-83185-P